# SDR DXTA2010020503971

- Difficulty date: February 4, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N608QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605308
- Aircraft time: 6,586 hours, 5,277 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125373
- Part serial: 707
- Condition: Faulty
- Location: Mlg
- Part time: 6,586 hours, 5,277 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT MAIN GEAR LIGHT WOULD NOT ILLUMINATE ON LANDING. RED UNSAFE LIGHT WAS ON AND THE RT MAIN GEAR AND NOSE LIGHT WERE ON.  DID THE LANDING GEAR NO EXTEND CHECK LIST AND LT GEAR LIGHT STILL WOULD NOT ILLUMINATE. ( BLEW GEAR DOWN) DID ROTARY TEST FOR THE GEAR AND THE LT GEAR BULBS CAME ON. WHEN WE WENT FROM FLAP 15 TO FLAP 35 THE GEAR WARNING HORN CAME ON AND WOUNDN'T GO OUT. AT ABOUT 200 FT AGL THE LT MAIN GEAR LIGHT CAME ON, HORN SILENCED AND WE LANDED SAFELY.  REPLACED LT MLG ACTUATOR.
